# SDR UALA2011100505403

- Difficulty date: October 3, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 36,267 hours, 14,871 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Out Of Rig
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT IN CRUISE IS CONTINUOUSLY MAKING FORE AND AFT TRIM MOVEMENTS WITH MINOR ALTITUDE CLIMB AND DESCENTS.   THE ALTITUDE GAIN OR LOSS IS ABOUT 20 FT EITHER WAY IN SMOOTH AIR.  AS IF ACFT HAVING A DIFFICULT TIME HOLDING ALTITUDE WITH ASSOCIATED TRIM WHEEL MOVEMENTS WITH AP1 IN COMMAND. REPLACED ELAC 1. FOUND LT ELEVATOR OUT OF RIG . ADJUSTED. OPS CHECKED NORMAL.
